# SDR 01FDEA00135

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 6 SLAT SHOW INTRANSIT AFT FLAPS WERE RAISED TO 0 RED TAB PROC FOLLOW WITH NO IMPROVEMENT.  AC ARRIVED WITH FLAPS SEL TO 5 DEGREES, PERF VISUAL INSP, NO DISCREP.  OPERATED FLAPS OVER 15 MIN, NO DISCREP.  L/E FLAP AND SLAT POS IND SYS CK OK PER MM 27-82-000-0.  AS PER MOCC AC OK FOR SERVICE.  NO HISTORY IN LAST 90 DAYS.
